A Note on Reduced Duals of Certain Locally Compact Groups.
Mathematische Zeitschrift, Tome 150 (1976), pp. 189-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__150_172416,
author = {Eberhard Kaniuth},
title = {A {Note} on {Reduced} {Duals} of {Certain} {Locally} {Compact} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {189--194},
year = {1976},
volume = {150},
zbl = {0318.22007},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__150_172416/}
}
Eberhard Kaniuth. A Note on Reduced Duals of Certain Locally Compact Groups.. Mathematische Zeitschrift, Tome 150 (1976), pp. 189-194. http://geodesic.mathdoc.fr/item/MZ_1976__150_172416/